Why do people say it went down the wrong tube
When you are drinking or eating and something goes down your wind pipe instead of your esophagus, it is called the wrong pipe. [ Source: http://www.chacha.com/question/why-do-people-say-it-went-down-the-wrong-tube ]
More Answers to "Why do people say it went down the wrong tube"
- What does it mean when someone says food went down the wrong tube...?
- The food went down the trachea, the one that leads to the lungs
Related Questions Answered on Y!Answers
- when people are eating and they use the phras eit went down the wrong tube! What does it mean? 10 points!?
- Q: When someone is eating and starts caughing and says it went down the wrong tube! What does this mean?
- A: Basically, there are two "tubes" in your throat-the one you breathe through and the one you swallow through. When something "goes down the wrong tube" it means that it hit the tube that you breath through, which causes you to cough.
- Night quil went down wrong tube last night, I coughed a whole lot, but still feel the urge to, and my throat?
- Q: feels sorta raw.What should I do to help with the pain, and coughing?I tryed a cough drop just a few min. ago, but didn't do nothing, sorta made it a little worseThe coughing a whole lot was from the night quil going down wrong tube, and not due to my coldmy top lungs hurt too since the night quil went down the wrong tubes last night. I'm wondering what might help that
- A: Nyquil has a lot of alcohol in it, so it will burn if it goes down the wrong tube. I can suggest gargling with salt water. Also, if your cough is still persistant, you may have an upper respiratory infection. Go see your doctor. Otherwise household items such as a spoonful of honey, or a warm water/salt gargle will be helpful. You can use the Nyquil still. This also has a pain reliever in it. Just be careful how you swallow it. Dayquil works well too. Not as much alcohol if it goes down the wrong tube. Feel better.
- when i swollowed my pill i think it went down the wrong tube..
- Q: soo I know there is a few people that has had this happen to them.. but i have more detail with me.so i take this antibiotic so so big average.well i have my water red i put the pill in my mouth and drink the water when i drank the water it went down the wrong tube (WITH the pill still in my mouth) i immediantly cough. even though i cough i swallow it anyways because i just felt like it. my chest began to hurt in pain. (pain is gone now, breathing is fine,) but still have a weird feeling down in my chest area. my vision is sorta cloudy.. but sometimes my vision gets cloudy anyways, i am not sure why.. i don't do drugs.am i just being paranoid? i know it's not blocking an airflow.. i breathe just fine.I think it went down to my stomach. thanks guys for being concerned.I think this because I feel sorta qweezy. The antibiotic does that when it hits the stomach. Time to eat food... I can't stand feeling this way.
- A: You should go to a hospital and get it check.
Prev Question: What can i do to help my girlfriend when shes on her period
People also view